# SDR AALA20070532

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT FORWARD EMERGENCY FLASHLIGHT STRAP BROKEN.  REPLACED STRAP FOR AFT FORWARD EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
